MAUDE Adverse Event Report: ICU MEDICAL, INC. ICU MEDICAL; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. ICU MEDICAL; SET, ADMINISTRATION, INTRAVASCULAR
Model Number B33150
Health Effect - Clinical Code Exposure to Body Fluids (1745)
Date of Event 12/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
Upon flushing powerglide midline, extension set device was found to have hole or split on catheter just below hub, fluid squirted out at nurse's face.The device was immediately removed from the patient.Nurse flushing the catheter had facial exposure to blood due to faulty catheter.Mask was covering nose and face, but unsure if eyes were exposed.Labs were drawn of patient who catheter was in.Post exposure prophylaxis was not indicated.Manufacturer response for set, administration, intravascular, icu medical (per site reporter).Manufacturer will be made aware and device returned to vendor for qa.

Brand Name
ICU MEDICAL
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
951 calle amanecer
san clemente CA 92673
MDR Report Key9590712
Report Number9590712
Device Sequence Number18947029
Product Code FPA
UDI-Device Identifier00887709006522
UDI-Public(01)00887709006522
Combination Product (Y/N)N
Initial Reporter StateMA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/27/2019
Report Date (Section F) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB33150
Device Lot Number3910196
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/15/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA12/27/2019